# SDR P2EA2001V0030

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643089
- Part serial: BN430
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Inspection.-L-H Wing Imb Fore Flap upper Surface WBL 150.4 Delaminated.-Repaired L-H Wing Imb Fore Flap P/N 65-46430-89, S/N BN-430 Due to Delamination From WBL 73.00 to 89 & From WBL 156.15 to 145.15 IAW COOPESA EO No. COO-CMP-3-57-613-01, Dated Nov 06,2001 And Approved on FAA 8110-3 Form By DERT-710167SW.Note: See COOPESA Work Order No. O10863 5-47, VAM100 No.236, 122 & 122SDA077.
